# SDR IPXA11567524

- Difficulty date: June 2, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1587
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, CREASEBEAM HAS CORROSION ON UPPER SURFACE, BS 1587, RBL 63, WL 208.  REPAIRED IAW ER 11-03070.
